CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Chebyshev center of the intersection of balls: complexity, relaxation and approximation 期刊论文
MATHEMATICAL PROGRAMMING, 2020, 页码: 29
Authors:  Xia, Yong;  Yang, Meijia;  Wang, Shu
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Chebyshev center  Minimax  Nonconvex quadratic optimization  Semidefinite programming  Strong duality  Linear programming  Approximation  Complexity  
vlasovmaxwellfokkerplanck方程组的极限问题 期刊论文
数学学报, 2009, 卷号: 52, 期号: 4, 页码: 677
Authors:  肖玲;  栗付才;  王术
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
Quasi-neutral limit of the drift-diffusion model for semiconductors with general sign-changing doping profile 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2008, 卷号: 51, 期号: 9, 页码: 1619-1630
Authors:  Hsiao Ling;  Ju QiangChang;  Wang Shu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
quasi-neutral limit  drift-diffusion equations  multiple scaling asymptotic expansions  
Combined quasineutral and inviscid limit of the Vlasov-Poisson-Fokker-Planck system 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2008, 卷号: 7, 期号: 3, 页码: 579-589
Authors:  Hsiao, Ling;  Li, Fucai;  Wang, Shu
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Vlasov-Poisson-Fokker-Planck system  incompressible Euler equations  relative-entropy method  
Convergence of the Vlasov-Poisson-Boltzmann system to the incompressible Euler equations 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2007, 卷号: 23, 期号: 4, 页码: 761-768
Authors:  Hsiao, Ling;  Li, Fu Cai;  Wang, Shu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Vlasov-Poisson-Boltzmann system  Euler equations of the incompressible fluid  relative-entropy method  
vlasovpoissonfokkerplanck方程组到不可压euler方程的收敛性 期刊论文
中国科学a辑数学, 2005, 卷号: 035, 期号: 010, 页码: 1132
Authors:  肖玲;  栗付才;  王术
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
一类半线性退化反应扩散方程组的有限行波解 期刊论文
数学学报, 2003, 卷号: 046, 期号: 004, 页码: 733
Authors:  王术
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
theasymptoticbehaviorofglobalsmoothsolutionstothemacroscopicmodelsforsemiconductors 期刊论文
chineseannalsofmathematicsseriesb, 2001, 卷号: 22, 期号: 2, 页码: 195
Authors:  Wang Shu;  Hsiao Ling
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10